# SDR UALA2012042302439

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,707 hours, 15,867 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R WILL NOT ARM.   FOUND RAFT LANYARD INTERFERING WITH GIRT MECHANISM.  STOWED LANYARD.  DOOR ARMS NORMALLY.
